MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Type of Reportable Event Serious Injury
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system where on follow up, it was noted the patient had a moderate central leak and a gradient of 4.The leak was not observed intraprocedural.Additional information received reported that the patient was symptomatic and admitted with heart failure like symptoms.The patient is stable but was in the hospital.Leak was not treated.Patient received diuresis.It was believed the leak in total, contributed to heart failure hospitalization.
 
Additional Manufacturer Narrative
Additional type of investigation codes that were unable to be added in h6: labeling review.The complaint for central regurgitation was confirmed with empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Based on similar events of this type, central regurgitation typically occurs in combination with the evoque valve not sealing on the annulus (i.E., malposition).Patient factors may influence the severity of central regurgitation post evoque deployment.Since imaging was not provided for evaluation, a definite root cause could not be determined.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no pra or capa was required.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key22820437
Report Number2015691-2025-06708
Device Sequence Number8666509
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)270106(11)250106
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale